Coupled nonequilibrium growth equations: self-consistent mode coupling using vertex renormalization

Amit Kr. Chattopadhyay, Abhik Basu, Jayanta K. Bhattacharjee

Research output: Contribution to journalArticle

Abstract

We find that studying the simplest of the coupled nonequilibrium growth equations of Barabasi by self-consistent mode coupling requires the use of dressed vertices. Using the vertex renormalization, we find a roughening exponent which already in the leading order is quite close to the numerical value.
Original languageEnglish
Article number2086
Pages (from-to)2086-2088
Number of pages3
JournalPhysical Review E
Volume61
Issue number2
DOIs
Publication statusPublished - 1 Feb 2000

Bibliographical note

©2000 American Physical Society

Fingerprint Dive into the research topics of 'Coupled nonequilibrium growth equations: self-consistent mode coupling using vertex renormalization'. Together they form a unique fingerprint.

  • Cite this